Alexander J. Zaslavski, Three convergence results for inexact orbits of nonexpansive mappings
Full Text: PDF
Volume 1, Issue 2, 31 August 2019, Pages 157-165
Abstract. In this paper we study the convergence of inexact iterates of nonexpansive mappings which take a nonempty, closed subset of a complete metric space into the space, under the presence of summable errors, and generalize the known results in the literature for nonexpansive self-mappings of the complete metric space.
How to Cite this Article:
Alexander J. Zaslavski, Three convergence results for inexact orbits of nonexpansive mappings, J. Appl. Numer. Optim. 1 (2019), 157-165.